New Book Will Make You Crap Yourself At Work

The book you will want to have on your nightstand for spring is Are You Losing It?, the new tome from those noted publishers GlaxoSmithKline. It will teach you what to do when your new diet pills (called "Alli"—over-the-counter Xenical, basically) give you diarrhea at inopportune times! Also, do they realize that "Alli" sounds like that girl you hated in 7th grade?

The paperback is chock full of recipes and basic, common sense tips about how to lose weight — i.e., exercise more! But it is also filled with some amazingly blunt language about those side effects. If you don't have the stomach for this kind of stuff, then don't read on. Here's an excerpt from page 69 where "real tips for managing treatment side effects" are listed:

"You may feel an urgent need to go to the bathroom. Until you have a sense of your treatment effects, it's probably a smart idea to wear dark pants, and bring a change of clothes with you to work."

"You may not usually get gassy, but it's a possibility when you take Alli. The bathroom is really the only place to go when that happens."

That always used to happen with Alli. Maybe the name isn't a coincidence at all!

Alli: Buy the Book
[CNBC]